Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex, japs eye goes red after ejaculation, red ring around foreskin. What could this be?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
I had unprotected sex 6 weeks ago and now my japs eye goes red after ejaculation and in mornings when wake up I also get a red ring round the end of my foreskin, what could this be?
Posted Sun, 16 Sep 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there XXXXXXX How long after that particular unprotected sexual exposure did these things develop..redness & red ring? From your description, it fits into a candidal balanitis (fungal/candidal origins) & all that is required would be a topical antifungal cream combined with a stat (one time) dose of a systemic antifungal eg fluconazole 150mg. If this does not settle down, please review with your dermatologist after 48-72 hrs if absolutely no improvement noticed. I note & please correct me if am wrong, there are no particular symptoms of note..ie no burning etc, perhaps a mild irritation. Do take care & am open to answer any queries. Cheers & Good luck!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor